Bounds for the Number of Crossings of a Strip by Random Walk Paths

V. I. Lotov, A. P. L’vov

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain bounds for the distribution of the number of crossings of a strip by random walk paths.

Original languageEnglish
Pages (from-to)112-117
Number of pages6
JournalJournal of Mathematical Sciences (United States)
Volume230
Issue number1
DOIs
Publication statusPublished - 1 Apr 2018

Fingerprint

Dive into the research topics of 'Bounds for the Number of Crossings of a Strip by Random Walk Paths'. Together they form a unique fingerprint.

Cite this